Opuscula Math. 29, no. 3 (2009), 271-288
Approximation methods for a class of discrete Wiener-Hopf equations
Abstract. In this paper, we consider approximation methods for operator equations of the form \[Au + Bu = f,\] where \(A\) is a discrete Wiener-Hopf operator on \(l_p\) (\(1 \leq p \lt \infty\)) which symbol has roots on the unit circle with arbitrary multiplicities (not necessary integers). Conditions on perturbation \(B\) and \(f\) are given in order to guarantee the applicability of projection-iterative methods. Effective error estimates, and simultaneously, decaying properties for solutions are obtained in terms of some smooth spaces.
Keywords: projection methods, iterative methods, discrete Wiener-Hopf equations, Toeplitz operators.
Mathematics Subject Classification: 65J10, 65Q05.